Advanced Search
Article Contents
Article Contents

Time-dependent singularities in the heat equation

Abstract Related Papers Cited by
  • We consider solutions of the heat equation with time-dependent singularities. It is shown that a singularity is removable if it is weaker than the order of the fundamental solution of the Laplace equation. Some examples of non-removable singularities are also given, which show the optimality of the condition for removability.
    Mathematics Subject Classification: Primary: 35K05; Secondary: 35A20, 35B40.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Brézis and L. Véron, Removable singularities for some nonlinear elliptic equations, Arch. Rational Mech. Anal., 75 (1980/81), 1-6. doi: 10.1007/BF00284616.


    B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., 34 (1981), 525-598.doi: 10.1002/cpa.3160340406.


    A. Grigor'yan, Heat Kernel and Analysis on Manifolds, American Mathematical Society, Providence, RI, 2009.


    K. Hirata, Removable singularities of semilinear parabolic equations, Proc. Amer. Math. Soc., 142 (2014), 157-171.doi: 10.1090/S0002-9939-2013-11739-9.


    S.-Y. Hsu, Removable singularities of semilinear parabolic equations, Adv. Differential Equations, 15 (2010), 137-158.


    K. M. Hui, Another proof for the removable singularities of the heat equation, Proc. Amer. Math. Soc., 138 (2010), 2397-2402.doi: 10.1090/S0002-9939-10-10352-9.


    T. Kan and J. Takahashi, On the profile of solutions with time-dependent singularities for the heat equation, Kodai Math. J., 37 (2014), 568-585.doi: 10.2996/kmj/1414674609.


    P.-L. Lions, Isolated singularities in semilinear problems, J. Differential Equations, 38 (1980), 441-450.doi: 10.1016/0022-0396(80)90018-2.


    S. Sato and E. Yanagida, Solutions with moving singularities for a semilinear parabolic equation, J. Differential Equations, 246 (2009), 724-748.doi: 10.1016/j.jde.2008.09.004.


    L. Véron, Singular solutions of some nonlinear elliptic equations, Nonlinear Anal., 5 (1981), 225-242.doi: 10.1016/0362-546X(81)90028-6.


    L. Véron, Singularities of Solutions of Second Order Quasilinear Equations, Longman, Harlow, 1996.

  • 加载中

Article Metrics

HTML views() PDF downloads(125) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint